# SDR RAIA201911090024

- Difficulty date: October 30, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,493 hours, 255,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS CORROSION BETWEEN FR36-FR41... REMOVED AND REPLACED R/H FLOOR SILL BETWEEN FR36-FR41
